# SDR F3LA97049

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6545834
- Condition: Corroded
- Location: Bs 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - WHILE WORKING INTERIOR 00171, FOUND CORROSION ON SEAT TRACK AT RBL 25, BS 344-BS 360.  REMOVED CORROSION ON SEAT TRACK AT RBL 25, BS 344-BS 360, WL 208, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  REMOVED SEAT TRACK FROM BS 344-BS 360, FABRICATED SEAT TRACK SECTION AND INSTALLED.  ALL WORK PERFORMED IAW SRM 53-10-5.  (M)
